2023 - Volume 19 [Issue 11]

Original Research Article

A New Iterative Algorithm for Total Asymptotically Non-Expansive Mapping in CAT(0) Spaces

Samir Dashputre, Rakesh Tiwari, Jaynendra Shrivas

DOI: 10.9734/arjom/2023/v19i11750

Page: 24-35

A Numerical Approximation of the Stochastic Ito-Volterra Integral Equation

Emmanuel Oladayo Oduselu–Hassan, Ignatius N. Njoseh , Jonathan Tsetimi

DOI: 10.9734/arjom/2023/v19i11753

Page: 61-68

The Number of Spanning Trees of General Fan Graphs

Gao Zhinan, Lu Xingyan, Wei Yuxuan, Zhu Feng

DOI: 10.9734/arjom/2023/v19i11755

Page: 79-94

Fixed Point Results for Generalized Non-linear Operators with Convergence Analysis

Ravi Parkash Bhokal, Manoj Kumar, Ashish Kumar

DOI: 10.9734/arjom/2023/v19i11756

Page: 95-103

Classification of Ideals in Banach Spaces

Wanjala Patrick Makila, Ojiema Michael Onyango, Simiyu Achiles Nyongesa

DOI: 10.9734/arjom/2023/v19i11760

Page: 123-141

Counting Spanning Trees in The Ladders

Gujun Wang, Min Xiao, Feng Zhu

DOI: 10.9734/arjom/2023/v19i11761

Page: 142-158

On Suborbits and Graphs Associated with Action of Alternating Groups on Cartesian Product of Two Sets

Stephen Kadedesya, Lewis Nyaga, Jane Rimberia

DOI: 10.9734/arjom/2023/v19i11763

Page: 165-174

A Linearized Implicit Scheme for Solving Logarithmic Nonlinear Schrödinger’s Equation

Anees Al-Harbi, Waleed Al-Hamdan, Luwai Wazzan

DOI: 10.9734/arjom/2023/v19i11765

Page: 191-202

View All Issues